# SDR XGNA202402150001

- Difficulty date: February 14, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Make and model: Beech 58
- Aircraft serial: TH375
- Aircraft time: 24,602 hours
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 9562001071
- Part serial: 586
- Condition: Cracked
- Location: Horizontals Tab
- Part time: 24,602 hours
- Component: Horizontal Stab, Beech, NA
- Component part number: 96620005623
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS IN INBOARD FORWARD RIB OF LEFT HORIZONTAL STABILIZER AT STA 00.000. .25-INCH CRACK IN UPPER AFT FLANGE INTO THE FIRST RIVET. 2.5-INCH CRACK IN LOWER AFT FLANGE THROUGH 3 RIVETS, JUST BEGINNING TO TURN UPWARDS INTO THE WEB OF THE RIB.
